# SDR QXEA200400272

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 7,041 hours, 7,955 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2348 DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED DURING DESCENT IN ICING CONDITIONS. RAN CHECKLIST AND OBSERVED SECOND PANEL FROM LT WINGTIP DID NOT INFLATE AND RIGHT SIDE PRESSURE 10-12 PSI. GROUND RAN AIRCRAFT, OPERATED BOOTS THROUGH 3 CYCLES. DE-ICE PRESSURE AND BOOTS NORMAL. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
